American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A58) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Lixin Cheng, Duanxu Dai and Yunbai Dong. A sharp operator version of the Bishop-Phelps theorem for operators from $\ell_1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013) 867-872.
Abstract, references, and article information   
View Article: PDF

[2] C. W. Groetsch. An iterative stabilization method for the evaluation of unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1173-1181. MR 2196054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Phil Howlett, Anatoli Torokhti and Charles Pearce. A philosophy for the modelling of realistic nonlinear systems. Proc. Amer. Math. Soc. 132 (2004) 353-363. MR 2022356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Víctor H. Cortés and Humberto Prado. Large time behavior for discontinuous dynamics on Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 1019-1026. MR 1346985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Don Hadwin and Terry A. Loring. Normal operators in $C*$-algebras without nice approximants. Proc. Amer. Math. Soc. 125 (1997) 159-161. MR 1371125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ahmed I. Zayed. Sampling in a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 3767-3776. MR 1343731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Bouldin. Generalizations of semi-Fredholm operators . Proc. Amer. Math. Soc. 123 (1995) 3757-3764. MR 1301011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fernando Galaz-Fontes. Approximation by semi-Fredholm operators . Proc. Amer. Math. Soc. 120 (1994) 1219-1222. MR 1197536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Bouldin. Distance to invertible linear operators without separability . Proc. Amer. Math. Soc. 116 (1992) 489-497. MR 1097336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1